|tingling feet and hands
Mar 13, 2000
hi doc. my feet and hands tingle at the time of my 4 month hiv test and it was - now 1 month later still tingling
can this be hiv.
Response from Dr. Feinberg
Highly unlikely -- probably more due to anxiety than anything else.
Wart and Moles -- what do they mean?
- What Can Cause A False Negative Hiv Test Result?
- Does Your Body Produce Natural Antibodies Against Hepatitis B?
- What Doctors Treat Neuropathy?
- If You Have Blood Tested Can They Tell If You Have Hiv?
- Can You Have A False Negative Hiv Test After 3 Months?
- Birth Control Recommended For Women With Hep B
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.